# SDR AWXA0000145

- Difficulty date: March 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073110
- Condition: Malfunctioned
- Location: Lt Aileron
- Part time: 5,615 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LT AILERON HAD UPWARD DEFLECTION WITH NEUTRAL STICK, FLT CONT PAGE AND VISUAL CONFIRMED LT AILERON UP, RT AILERON NEUTRAL,  MANUALLY FLEW A/C.  COMPLIED WITH CRITICAL ALERT FUP.  SECURITY, RIG, AND WIRING CHECKS COMPLETED.  NO DEFECTS FOUND.  REMOVED AND REPLACED AILERON SERVO CONT AND ELEVATOR, AILERON COMPUTER.  NO CURRENT HISTORY EXCEPT NORMAL REPLACEMENT OF ELACS (SERVO AND ELAC REPLACED AS PRECAUTIONARY, SERVO MOST LIKELY).  RECOMMENDATION: MONITOR AND REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
